Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 77, NWS Norman, OK

April 23, 2011Love County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 23, 2011, 6:58 PM CDT for Love County, Oklahoma. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2011, 6:58 PM CDT (23:58 UTC)
Expired
Apr 23, 2011, 8:00 PM CDT
In force
62 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Love County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 145 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 7:25 PM CDTHAIL 1.75Burneyville, OKPUBLIC REPORT OF QUARTER TO GOLF BALL SIZED HAIL IN BURNEYVILLE.
Apr 23, 7:56 PM CDTHAIL 1Leon, OKDELAYED REPORT OF QUARTER SIZED HAIL IN LEON RELAYED BY MARIETTA POLICE DEPARTMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 3:05 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 12.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1649 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WUUS54 KOUN 232358
SVROUN
OKC085-240100-
/O.NEW.KOUN.SV.W.0077.110423T2358Z-110424T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOVE COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 800 PM CDT

* AT 659 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 5 MILES SOUTHEAST OF LEON...MOVING NORTHEAST AT 25
  MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE BURNEYVILLE...LEON...MARIETTA...
  OVERBROOK...RUBOTTOM AND SOUTHERN LAKE MURRAY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 7 AND 24.

LAT...LON 3375 9719 3383 9721 3386 9717 3390 9720
      3389 9723 3385 9726 3388 9730 3382 9736
      3382 9743 3385 9747 3390 9747 3391 9751
      3407 9735 3407 9697 3391 9705
TIME...MOT...LOC 2359Z 211DEG 22KT 3382 9739

$$



CJS
1 follow-up statement
338 
WWUS54 KOUN 240026
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT SAT APR 23 2011

OKC085-240100-
/O.CON.KOUN.SV.W.0077.000000T0000Z-110424T0100Z/
LOVE OK-
726 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR LOVE COUNTY...

AT 724 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
RUBOTTOM TO 5 MILES SOUTHEAST OF LAKE MURRAY...MOVING NORTHEAST AT 25
MPH. ANOTHER SEVERE STORM LOCATED EAST OF NOCONA TEXAS WILL LIKELY 
ALSO MOVE INTO LOVE COUNTY THROUGH 8 PM.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE BURNEYVILLE...LEON...MARIETTA...
  OVERBROOK...RUBOTTOM AND SOUTHERN LAKE MURRAY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 8 AND 24.

LAT...LON 3375 9719 3383 9721 3386 9717 3390 9720
      3389 9723 3385 9726 3388 9730 3382 9736
      3382 9743 3385 9747 3390 9747 3391 9751
      3407 9735 3407 9697 3391 9705
TIME...MOT...LOC 0024Z 211DEG 22KT 3399 9740 3403 9701

$$



CJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:40 PM CDT, 18 minutes earlier.

Area forecast discussion, Apr 23, 6:40 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT SAT APR 23 2011

.AVIATION...
24/00Z TAFS...SCATTERED MVFR CEILINGS WILL CONTINUE FROM AROUND KLAW
TO KOKC/KOUN MOST OF FORECAST PERIOD...WITH DETERIORATING CONDITIONS
AT THESE SITES...AND THE OTHER TERMINALS BEGINNING OVERNIGHT INTO
TOMORROW...WITH WIDESPREAD MVFR/IFR TOMORROW. STORMS CURRENTLY SOUTH
AND EAST OF TERMINALS EXPECTED TO HAVE MINIMAL IMPACTS ON OUR TAF
SITES. THEIR EVOLUTION/PERSISTENCE WILL AFFECT WHAT HAPPENS
OVERNIGHT...WITH RESPECT TO CHANCES FOR DESPERATE RAIN ACROSS
CENTRAL AND WESTERN PARTS OF OKLAHOMA. ALL MODELS ARE QUITE
AGGRESSIVE WITH AT LEAST LIGHT QPF OVERNIGHT AND TOMORROW. ALTHOUGH
WE WILL KEEP RA/TSRA OUT OF PREDOMINATE WX...WILL GO AHEAD AND
INCLUDE A TEMPO GROUP TOWARD/AFTER SUNRISE SOUTHWEST INTO CENTRAL OK.

&&

.DISCUSSION...
T-STORMS EXPECTED TO DEVELOP MOST ANY TIME LATE THIS AFTERNOON
NEAR AND SOUTH OF THE COLD FRONT THAT EXTENDED FROM NEAR ATOKA...
TO ARDMORE... TO ARCHER CITY TX. THESE STORMS WILL CONTINUE INTO
THE EVENING HOURS WITH A TENDENCY FOR THE CONVECTION TO PROPAGATE
MORE TO THE SE AS THE FRONT SAGS SOUTH DUE TO IT BEING REINFORCED
SOMEWHAT BY T-STORM OUTFLOW. LATER TONIGHT... T-STORM CHANCES
SHOULD IMPROVE FARTHER NORTH ACROSS PARTS OF CENTRAL AND WESTERN
OK IN RESPONSE TO AN INCREASING SOUTHERLY LOW LEVEL JET AND ATTENDANT
WARM ADVECTION. A WEAK WAVE MAY ALSO BE EMBEDDED IN THE SWLY FLOW
ALOFT. MEANWHILE... MODELS ALSO INDICATING SOME ELEVATED CAPE
ACROSS THE REGION.

T-STORM CHANCES FOR SHWRS/STORMS WILL CONTINUE INTO SUNDAY IN
ADVANCE OF A SHORT WAVE THAT WILL BE MOVING EAST THROUGH NM. THE BEST
CHANCES FOR RAIN IN MOST AREAS ARE LIKELY TO BE SUNDAY NIGHT IN
ASSOCIATION WITH STRENGTHENING SYNOPTIC SCALE LIFT OVER THE
SOUTHERN PLAINS. MODELS INDICATE MODERATE HEIGHT FALLS SPREADING
OVER THE AREA WITH THE APPROACH OF THE UPPER WAVE AND LEFT FRONT
QUADRANT OF THE UPPER JET. MEANWHILE LOW LEVEL JET IS FORECAST TO
INCREASE OVER THE REGION AND PULL ELEVATED INSTABILITIES
NORTHWARD.

THE BEST INSTABILITIES ARE EXPECTED TO SHIFT INTO THE SOUTHEAST
PART OF THE AREA ON MONDAY... ALTHOUGH COOL TEMPERATURES ALOFT
ASSOCIATED WITH THE UPPER TROUGH COULD CONTINUE TO PRODUCE
SCATTERED HIGH-BASED LIGHT PRECIPITATION FARTHER BACK TO THE
WEST.

A STRONG JET MAX MOVING THROUGH THE WESTERN US WILL RESULT
IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN ROCKIES AND PLAINS ON
TUESDAY. IN RESPONSE TO THIS NEXT SYSTEM... A SURFACE LOW IS
FORECAST TO DEEPEN OVER THE SOUTHERN HIGH PLAINS WHICH COULD PULL
MORE MOISTURE/INSTABILITY BACK NORTH INTO THE AREA FROM EASTERN
TX. DEPENDING ON THE QUALITY OF MOISTURE RETURN... SCATTERED
SHOWERS AND T-STORMS WILL BE POSSIBLE MAINLY ACROSS THE EAST AND
NORTH. PRECIP CHANCES WILL END WED MORNING AS THE UPPER TROUGH
EXITS THE AREA WITH DRY WEATHER EXPECTED INTO FRIDAY AS THE UPPER
RIDGE MOVES INTO THE SOUTHERN PLAINS.

CONCERNING FIRE WEATHER ISSUES... MONDAY APPEARS TO BE A POTENTIAL
RED FLAG DAY AS A DRYLINE MOVES EAST THROUGH PORTIONS OF SW OK AND
WESTERN N-TX DURING THE DAY. WARM TEMPERATURES AND MODERATELY STRONG
WINDS ALONG WITH LOW HUMIDITIES WILL RAISE FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  54  70  60  76 /  60  40  60  30
HOBART OK         50  71  57  79 /  40  30  40  20
WICHITA FALLS TX  59  76  63  88 /  50  40  40  20
GAGE OK           42  67  49  71 /  40  40  50  20
PONCA CITY OK     50  64  52  69 /  50  50  60  40
DURANT OK         67  80  66  80 /  60  50  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/32
Hazardous weather outlook, Apr 23, 6:20 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT SAT APR 23 2011

OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
620 PM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTHEAST OF A LINE FROM
STILLWATER... TO LAWTON OKLAHOMA... TO SEYMOUR TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 11
PM.  A SECONDARY TIME FOR SEVERE STORMS WILL BE FROM 3 TO 8 AM
SUNDAY.

IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF TENNIS BALLS.

DAMAGING WINDS TO 60 MPH.

ONE OR TWO TORNADOES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 11 PM.

DISCUSSION...
A SLOWLY MOVING COLD FRONT HAS MOVED THROUGH MOST OF SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS. THE BEST NEAR SURFACE INSTABILITY
IS LOCATED ALONG AND SOUTHEAST OF A LINE FROM COALGATE... TO ARDMORE
OKLAHOMA... TO HENRIETTA TEXAS LINE AND WILL PROVIDE A MORE
FAVORABLE ENVIRONMENT FOR SEVERE STORMS THIS AFTERNOON AND EVENING.
ELEVATED INSTABILITY BEHIND THE COLD FRONT WILL BE SUFFICIENT FOR
STORMS TO PRODUCE LARGE HAIL...ESPECIALLY ALONG AND SOUTHEAST OF A
LINE FROM HOLDENVILLE... TO PAULS VALLEY... TO LAWTON OKLAHOMA... TO
VERNON AND CROWELL TEXAS. THE STRONGEST STORMS THIS AFTERNOON WILL
BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF TENNIS BALLS...WINDS IN
EXCESS OF 60 MPH...AND PERHAPS TORNADOES.

AREAS ALONG AND SOUTHEAST OF A STILLWATER TO EL RENO AND LAWTON LINE
MAY SEE AN INCREASE IN THUNDERSTORMS DURING THE OVERNIGHT HOURS.
A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF HALF DOLLARS MAINLY BETWEEN 3 AND 8 AM SUNDAY.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY DRY AIR HAS FILTERED INTO NORTHWEST OKLAHOMA.  HUMIDITY LEVELS
WILL RANGE FROM 25 TO 35 PERCENT THROUGH ABOUT 10 PM.  GUSTY
NORTHEAST WINDS WILL HELP ENHANCE WILDFIRE POTENTIAL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS MAY BECOME ORGANIZED ON SUNDAY AFTERNOON AND
EVENING...ESPECIALLY OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.
WIDESPREAD COVERAGE OF THUNDERSTORMS WITH FREQUENT LIGHTNING AND
MARGINALLY SEVERE HAIL IS EXPECTED OVER THE REMAINDER OF OKLAHOMA
SUNDAY NIGHT. THIS WILL ALL OCCUR IN ADVANCE OF AN UPPER LEVEL
TROUGH. WHEN THE TROUGH ARRIVES ON MONDAY...THE RISK OF ORGANIZED
SEVERE WEATHER WILL SHIFT INTO CENTRAL AND EASTERN OKLAHOMA.

FINALLY...A SECOND TROUGH MAY BRING THUNDERSTORMS TO OKLAHOMA AND
TEXAS ON TUESDAY...FOLLOWED BY A DRY PERIOD AT THE END OF NEXT WEEK.

OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS...AND POSSIBLY SOUTHWEST
OKLAHOMA. THE POSSIBILITY OF WILDFIRES WILL BE INCREASED IF THIS
HAPPENS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5 AM SUNDAY.

In the hours before

Special weather statement, Apr 23, 5:42 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT SAT APR 23 2011

OKZ050-232300-
LOVE OK-
542 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE COUNTY.

AT 541 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
MARIETTA...MOVING NORTHEAST AT 40 MPH. OTHER STRONG TO SEVERE
THUNDERSTORMS WERE LOCATED IN COOKE COUNTY NEAR GAINESVILLE TEXAS.
THESE STORMS WERE MOVING NORTHEAST AROUND 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE INCH IN DIAMETER...
WIND GUSTS TO 45 MPH...

LAT...LON 3376 9720 3380 9722 3386 9717 3389 9718
      3389 9723 3385 9726 3388 9728 3407 9707
      3407 9697 3401 9697 3401 9693 3396 9692
      3393 9698 3385 9700 3380 9709 3374 9708
      3372 9714

CJS
Local storm report, Apr 23, 5:48 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
548 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             MARIETTA                33.93N 97.12W
04/23/2011  E1.00 INCH       LOVE               OK   EMERGENCY MNGR

&&

AG
Special weather statement, Apr 23, 6:05 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
605 PM CDT SAT APR 23 2011

OKZ050-232315-
LOVE OK-
605 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE COUNTY.

AT 602 PM CDT...A STRONG THUNDERSTORM... CAPABLE OF PRODUCING A
TORNADO... WAS LOCATED 10 MILES SOUTH OF THACKERVILLE... OR NEAR
GAINESVILLE... MOVING EAST NORTHEAST AT 20 MPH. THE STRONGEST PART
OF THE STORM IS CURRENTLY EXPECTED TO REMAIN SOUTH OF LOVE COUNTY...
HOWEVER SOUTHBOUND TRAFFIC IN INTERSTATE 35 IN SOUTHERN OKLAHOMA MAY
WANT TO DELAY THEIR TRAVEL INTO NORTH TEXAS UNTIL THIS STORM MOVES
EAST OF THE INTERSTATE.

LAT...LON 3376 9720 3392 9703 3388 9697 3386 9699
      3383 9702 3383 9704 3381 9706 3380 9709
      3374 9708 3373 9709 3373 9717

CJS
Special weather statement, Apr 23, 6:11 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
611 PM CDT SAT APR 23 2011

TXZ087-088-232330-
KNOX TX-BAYLOR TX-
611 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BAYLOR AND KNOX COUNTIES.

AT 610 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
GOREE...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3339 9968 3366 9943 3349 9905 3339 9919

CJS
Special weather statement, Apr 23, 6:36 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT SAT APR 23 2011

OKZ046-050-051-232345-
LOVE OK-MARSHALL OK-CARTER OK-
636 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHEAST CARTER...EASTERN
LOVE AND MARSHALL COUNTIES.

AT 635 PM CDT...A VERY INTENSE... SEVERE THUNDERSTORM... CAPABLE OF
PRODUCING A TORNADO... WAS LOCATED ABOUT 7 MILES SOUTHEAST OF
THACKERVILLE...MOVING EAST NORTHEAST AT 25 MPH. THE STRONGEST PART
OF THIS STORM IS EXPECTED TO REMAIN SOUTH OF THE RED RIVER...
ALTHOUGH ITS NORTHERN EDGE OF IT COULD COME CLOSE TO THE SOUTHERN
PART OF MARSHALL COUNTY.

ELSEWHERE... A STRONG STORM WAS LOCATED 5 MILES SOUTH OF ARDMORE...
MOVING NORTHEAST AT 30 MPH. THIS STORM COULD PRODUCE SMALL HAIL TO
THE SIZE OF NICKELS.

LAT...LON 3378 9720 3386 9717 3407 9717 3413 9695
      3398 9658 3390 9658 3391 9667 3385 9668
      3383 9675 3386 9680 3385 9686 3395 9693
      3393 9698 3386 9699 3380 9709 3374 9708
      3372 9713

CJS
Special weather statement, Apr 23, 6:52 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
652 PM CDT SAT APR 23 2011

OKZ050-240015-
LOVE OK-
652 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE COUNTY.

AT 653 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF BURNEYVILLE...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3380 9722 3383 9721 3386 9717 3390 9720
      3389 9723 3385 9726 3388 9730 3382 9738
      3382 9743 3385 9747 3405 9720 3395 9693
      3393 9698 3386 9699 3380 9709 3374 9708
      3372 9715

CJS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:00 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Pontotoc, Pottawatomie, Seminole60 min
Apr 22, 7:06 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens39 min
Apr 22, 7:20 PM CDTSpecial Weather StatementOUNMcClain10 min
Apr 22, 7:26 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain34 min
Apr 22, 7:30 PM CDTSevere Thunderstorm WarningOUNJefferson45 min
Apr 22, 7:34 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens15 min
Apr 22, 7:45 PM CDTTornado WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole45 min
Apr 22, 7:59 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Pontotoc, Pottawatomie, Seminole and 1 more61 min
Apr 22, 8:09 PM CDTTornado WarningOUNGarvin, Pontotoc36 min
Apr 22, 8:14 PM CDTFlash Flood WarningOUNGarvin, McClain, Pottawatomie3 hr
Apr 22, 8:14 PM CDTSevere Thunderstorm WarningOUNJefferson46 min
Apr 22, 8:19 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens41 min
Apr 22, 8:44 PM CDTTornado WarningOUNPontotoc31 min
Apr 22, 8:45 PM CDTSevere Thunderstorm WarningOUNJefferson34 min
Apr 22, 8:59 PM CDTSevere Thunderstorm WarningOUNCoal, Garvin, Grady, Hughes, Murray, Pontotoc and 2 more61 min
Apr 22, 8:59 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens61 min
Apr 22, 9:13 PM CDTSevere Thunderstorm WarningOUNStephens32 min
Apr 22, 9:29 PM CDTAreal Flood AdvisoryOUNGarvin, Grady, Pontotoc, Stephens3 hr
Apr 22, 9:37 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes53 min
Apr 22, 9:41 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman64 min
Apr 22, 9:50 PM CDTFlash Flood WarningOUNCotton4 hr
Apr 22, 9:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens47 min
Apr 22, 9:58 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc62 min
Apr 22, 10:18 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain, Stephens57 min
Apr 22, 10:30 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal43 min
Apr 22, 10:41 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens49 min
Apr 22, 11:06 PM CDTSevere Thunderstorm WarningOUNPontotoc54 min
Apr 22, 11:22 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie53 min
Apr 22, 11:29 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Cotton, Garvin, Jefferson, Stephens61 min
Apr 22, 11:34 PM CDTSpecial Weather StatementOUNAtoka26 min
Apr 22, 11:49 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie56 min
Apr 23, 12:13 AM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole33 min
Apr 23, 12:29 AM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens46 min
Apr 23, 12:32 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc19 min
Apr 23, 12:56 AM CDTSpecial Weather StatementOUNCoal19 min
Apr 23, 1:14 AM CDTSpecial Weather StatementOUNHughes31 min
Apr 23, 1:40 AM CDTSpecial Weather StatementOUNAtoka20 min
Apr 23, 4:58 PM CDTSpecial Weather StatementOUNLove17 min
Apr 23, 5:21 PM CDTSpecial Weather StatementOUNLove24 min
Apr 23, 5:42 PM CDTSpecial Weather StatementOUNLove18 min
Apr 23, 6:05 PM CDTSpecial Weather StatementOUNLove10 min
Apr 23, 6:36 PM CDTSpecial Weather StatementOUNMarshall9 min
Apr 23, 6:52 PM CDTSpecial Weather StatementOUNLove23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.